# SDR 9719276612

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- Engine: Pwa JT9D7F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Evc
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FINAL APPROACH, THE NR 1 ENGINE LOW OIL PRESSURE WARNING LIGHT ILLUMINATED WITH THE INDICATED PRESSURE AT 25 PSI AND FALLING.  THE EGT INDICATED 850C AND THE ENGINE WAS SHUT DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE WITH NO DEFECTS NOTED.  THE EVC WAS CHANGED AND A PRECISION TRIM PERFORMED.  ALL INDICATIONS WERE NORMAL.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
